# SDR SWAA2022020222147

- Difficulty date: November 19, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PNL 140AF HAS CORROSION AROUND EDGES / FABRICATED NEW FLOOR PANEL 140AF FOR AFT CARGO BAY FROM .090 CONOLITE LOT #1315698-1 IAW AMM 25-52-01-201-801 AND DWG 453A2610 87727U 03DEC17 DWG REV LEVEL K
